Alert archive / Ohio / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 37, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 12, 2013, 11:52 PM EDT for 7 counties in Ohio. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 12, 2013, 11:52 PM EDT (03:52 UTC)
- Expired
- Jun 13, 2013, 12:30 AM EDT
- In force
- 38 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Auglaize County, OH, Champaign County, OH, Darke County, OH, Logan County, OH, Mercer County, OH, Miami County, OH, Shelby County, OH
The radar
The Cincinnati radar (KILN), 104 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 5:00 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.9 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2978 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1256 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 11.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 9:54 PM EDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jun 12, 9:54 PM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE WILMINGTON OH 954 PM EDT WED JUN 12 2013 .SYNOPSIS... A DEEP LOW PRESSURE SYSTEM AND ASSOCIATED STRONG COLD FRONT WILL MOVE THROUGH THE REGION LATE TONIGHT AND THURSDAY MORNING. STRONG TO SEVERE STORMS WILL BE POSSIBLE AHEAD OF THIS COLD FRONT THIS EVENING AND OVERNIGHT. HIGH PRESSURE WILL WORK INTO THE REGION THURSDAY NIGHT...OFFERING COOLER TEMPERATURES AND DRY WEATHER. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... BY WEDNESDAY EVENING CONVECTION HAD DEVELOPED ALONG AND NORTH OF ILN/S EXTREME NE FA BORDER. THIS CONVECTION HAD DEVELOPED ALONG AND NEAR THE WARM FRONT IN NORTHERN INDIANA AND NORTHERN OH. A CONVECTIVE SYSTEM HAD FORMED IN NORTHERN IL...WI...AND NORTHERN INDIANA BY THIS EVENING. THIS CONVECTIVE SYSTEM WILL CONTINUE TO APPROACH WESTERN PARTS OF FA AND MOVE INTO FA OVERNIGHT. A SIGNIFICANT SHORTWAVE IN NW FLOW ALOFT WILL DROP SE FROM THE UPPER MS VLY INTO THE OH VALLEY BY THU MORNING. THE ASSOCIATED SFC LOW PRESSURE WILL DEEPEN AND TRACK ACROSS NRN INDIANA AND OHIO TONIGHT. CAPE VALUES REMAIN ON AVERAGE 3000 J/KG APPROACHING AROUND 4000 J/KG LATE THIS EVENING. CONVECTION THIS EVENING HAS BEEN IN THE FORM OF DESCRETE CELLS. THE PRIMARY THREATS FROM THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL ALTHOUGH ISOLATED TORNADOS CANNOT BE RULED OUT. IN ADDITION SOME OF THE THUNDERSTORMS MAY PRODUCE SOME HEAVY RAINFALL. EXPECT CAP TO WEAKEN IN RESPONSE TO MID-LEVEL COOLING AND LIFT OVERNIGHT...AS UPSTREAM MID LEVEL S/W DIGS SOUTHEAST. EXPECT THUNDERSTORM COMPLEX TO DROP SE ACROSS INDIANA INTO ILN/S FA OVERNIGHT. INCREASED POPS TO CATEGORICAL OVERNIGHT. STRENGTHENING LOW LEVEL JET INCREASING TO ABOUT 50 KTS. GIVEN STRONG DYNAMICS AND INSTABILITY...SIGNIFICANT SEVERE WEATHER EVENT POSSIBLE WITH THE BEST TIME BETWEEN 04Z AND 07Z. AN ORGANIZED CONVECTIVE SYSTEM SHOULD DROP SE ACRS ILNS FA. MODELS HAVE BEEN CONSISTENT IN SHOWING THE POTENTIAL FOR WIDESPREAD DAMAGING WIND EVENT TONIGHT. EXPECT THE MAIN THREAT TO BE DAMAGING WIND GUSTS. LARGE HAIL AND HEAVY RAIN WILL ALSO BE POSSIBLE. GIVEN LOW LEVEL SHEAR...ISOLD TORNADOES WILL ALSO BE POSSIBLE. WITH PROGRESSIVE NATURE OF SYSTEM DO NOT EXPECT TO SEE WIDESPREAD FLOODING OR FLASH FLOODING ISSUES IN MOST PLACES. HOWEVER...AREAS WHERE THUNDERSTORMS TRAIN WILL BE MOST AT RISK FOR FLASH FLOODING/FLOODING. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... THE SEVERE WEATHER THREAT SHOULD END BY DAYTIME MORNING HOURS ON THURSDAY. THUNDERSTORMS WILL END FROM WEST TO EAST THROUGH MIDDAY THURSDAY. DRY CONDITIONS WILL RETURN TO THE FA AS HIGH PRESSURE MOVES INTO THE REGION THURSDAY NIGHT. COOLER AIR WILL WORK INTO THE FA ON THURSDAY AS A COLD FRONT MOVES THROUGH THE AREA. THE HIGHS THURSDAY WILL BE IN THE 70S AND THE LOWS THURSDAY NIGHT WILL BE IN THE 50S. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... HIGH PRESSURE WILL BRING FAIR WEATHER WITH LIGHT WINDS AND SEASONABLY COOL TEMPERATURES ACROSS THE AREA FRIDAY THROUGH SATURDAY MORNING. WENT WITH A BIAS CORRECTED BLEND FOR TEMPERATURES DURING THE FRIDAY AND FRIDAY NIGHT PERIODS. THE LOW LEVEL RIDGE SHIFTS EAST OF THE REGION ON SATURDAY RESULTING IN RETURN FLOW WITH INCREASING MOISTURE AND MEAN TEMPERATURES. MID AND UPPER LEVEL FLOW WILL FLATTEN TO A ZONAL PATTERN SATURDAY NIGHT THROUGH SUNDAY NIGHT AS AN UPPER TROUGH AND WEAK SURFACE LOW OVER SOUTH CENTRAL CANADA DIGS SOUTHEAST TOWARD THE GREAT LAKES. DISTURBANCES EMBEDDED IN THIS ZONAL FLOW WILL BRING PERIODIC CHANCES FOR SHOWERS AND THUNDERSTORMS TO OUR REGION SATURDAY NIGHT THROUGH SUNDAY NIGHT. NIGHTTIME TEMPERATURES DURING THIS TIME PERIOD WILL BE MILD...WITH CLOUD COVER AND DEWPOINTS IN THE 60S EXPECTED TO BE PRESENT. BY MONDAY MODELS ARE INDICATING THE TROUGH AND SURFACE LOW OVER THE GREAT LAKES WILL LIFT NORTHEASTWARD...WHICH WILL HELP TO DRAG A COLD FRONT ACROSS OUR AREA. THIS WOULD RESULT IN UNSETTLED WEATHER ON MONDAY INTO MONDAY EVENING...FOLLOWED BY A DRYING TREND MONDAY NIGHT AND TUESDAY. && .AVIATION /02Z THURSDAY THROUGH MONDAY/... TAF SITES WILL BE IMPACTED BY SEVERE THUNDERSTORMS TONIGHT AS VIGOROUS LOW PRESSURE MOVES TO NORTHERN OHIO. A VERY HUMID AIRMASS AND INCREASING WIND FIELDS WILL CONTRIBUTE TO THUNDERSTORM FORMATION. THUNDERSTORMS CELLS MERGING INTO A LINE SHOULD REACH TAF SITES FROM AROUND 04Z TO 07Z. WILL MONITOR RADAR AND UPSTREAM OBS AND WILL INCREASE WIND GUSTS TO ABOVE THE 45 KNOTS CURRENTLY IN THE FORECAST IF NECESSARY. IFR VISIBILITIES AND MVFR CEILINGS ARE EXPECTED WITH THE THUNDERSTORMS. ONCE THE THUNDERSTORMS MOVE EAST EARLY THURSDAY...MVFR CEILINGS WILL PERSIST FOR A FEW HOURS NEAR A TRAILING COLD FRONT BEFORE CEILINGS RISE AHEAD OF HIGH PRESSURE AND DRIER AIR ARRIVING FROM THE NORTH. OUTLOOK...ADDITIONAL THUNDERSTORMS POSSIBLE SUNDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...PARKER NEAR TERM...PARKER SHORT TERM...PARKER LONG TERM...LATTO AVIATION...CONIGLIO
Hazardous weather outlook, Jun 12, 7:19 PM EDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE WILMINGTON OH 719 PM EDT WED JUN 12 2013 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>063-070>073-077>082- 088-132330- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 719 PM EDT WED JUN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. THE POTENTIAL EXISTS FOR A SIGNIFICANT SEVERE WEATHER EVENT TONIGHT. STORMS WILL BECOME NUMEROUS ACROSS THE AREA AND GROW INTO A COMPLEX. AS THIS OCCURS...THE POTENTIAL FOR DAMAGING WINDS WILL INCREASE ACROSS THE REGION. DAMAGING WINDS WILL BE THE PRIMARY THREAT HOWEVER ISOLATED LARGE HAIL AND ISOLATED TORNADOS CANNOT BE RULED OUT. SOME OF THE THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL AND LEAD TO LOCALIZED FLASH FLOODING ISSUES. THE SEVERE THREAT WILL TAPER DOWN ACROSS THE AREA BY THE DAYTIME MORNING HOURS ON THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ026-034-035-042>046-051>056-064-065-074-132330- HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD- HOCKING- 719 PM EDT WED JUN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THE POTENTIAL EXISTS FOR A SIGNIFICANT SEVERE WEATHER EVENT THIS EVENING AND TONIGHT. THUNDERSTORMS WILL DEVELOP IN AN UNSTABLE AIRMASS THIS EVENING HOURS. STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THE THUNDERSTORMS. AN ISOLATED TORNADO CANNOT BE RULED OUT. THE SEVERE WEATHER THREAT WILL CONTINUE INTO THE OVERNIGHT HOURS TONIGHT AS STORMS BECOME MORE NUMEROUS AND GROW INTO A COMPLEX. AS THIS OCCURS...THE POTENTIAL FOR DAMAGING WINDS WILL INCREASE. DAMAGING WINDS WILL BE THE PRIMARY THREAT DURING THE OVERNIGHT HOURS HOWEVER ISOLATED TORNADOS AND LARGE HAIL WILL ALSO BE POSSIBLE. THERE IS ALSO THE THREAT FOR LOCALIZED FLASH FLOODING DUE TO THE HEAVY RAINFALL EXPECTED WITH THESE STORMS. THE SEVERE THREAT WILL TAPER DOWN ACROSS THE AREA BY THE DAYTIME MORNING HOURS ON THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Special weather statement, Jun 12, 8:25 PM EDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
825 PM EDT WED JUN 12 2013
OHZ046-130045-
DELAWARE OH-
825 PM EDT WED JUN 12 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DELAWARE COUNTY
THROUGH 845 PM EDT...
AT 819 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR DELAWARE
STATE PARK...MOVING EAST AT 45 MPH. THE STRONGEST PORTION OF THIS
STORM WILL LIKELY PASS NORTH OF DELAWARE COUNTY. HOWEVER...GUSTY
WINDS...SMALL HAIL AND FREQUENT LIGHTENING WILL BE OBSERVED.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ASHLEY.
ALSO...DELAWARE STATE PARK...LEONARDSBURG AND OLIVE GREEN ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM CHANGES
COURSE AND THE CORE MOVES INTO DELAWARE COUNTY...THEN A WARNING MAY
BE NEEDED.
LAT...LON 4044 8302 4042 8301 4042 8293 4041 8292
4036 8292 4035 8275 4035 8274 4027 8275
4040 8316 4044 8314Special weather statement, Jun 12, 8:49 PM EDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
849 PM EDT WED JUN 12 2013
OHZ026-130115-
HARDIN OH-
849 PM EDT WED JUN 12 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HARDIN COUNTY
THROUGH 915 PM EDT...
AT 845 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BLANCHARD...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FOREST.
ALSO...PATTERSON IS NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 4071 8349 4071 8344 4068 8341 4067 8341
4063 8367 4077 8371 4081 8350
ASLSpecial weather statement, Jun 12, 9:22 PM EDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
922 PM EDT WED JUN 12 2013
OHZ026-130145-
HARDIN OH-
922 PM EDT WED JUN 12 2013
...A STRONG THUNDERSTORM WILL AFFECT EASTERN HARDIN COUNTY THROUGH
945 PM EDT...
AT 919 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR KENTON...
MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
HARDIN COUNTY...INCLUDING PFEIFFER AND HEPBURN.
LAT...LON 4070 8349 4071 8344 4068 8341 4059 8342
4061 8366 4070 8366 4074 8349
ASLSpecial weather statement, Jun 12, 9:52 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
952 PM EDT WED JUN 12 2013
OHZ056-130215-
LICKING OH-
952 PM EDT WED JUN 12 2013
...A STRONG THUNDERSTORM MOVING ACROSS SOUTHEASTERN KNOX COUNTY MAY
CLIP THE NORTHEASTERN PORTIONS OF LICKING COUNTY THROUGH 1015 PM
EDT...
AT 949 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
NORTHWEST OF FALLSBURG...MOVING SOUTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN LICKING COUNTY...INCLUDING FALLSBURG.
LAT...LON 4012 8219 4024 8236 4024 8219 4024 8218
4013 8218
ASLSpecial weather statement, Jun 12, 10:58 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1058 PM EDT WED JUN 12 2013
OHZ026-034-035-042>044-051>053-130345-
AUGLAIZE OH-CHAMPAIGN OH-CLARK OH-DARKE OH-HARDIN OH-LOGAN OH-
MERCER OH-MIAMI OH-SHELBY OH-
1058 PM EDT WED JUN 12 2013
...LINE OF STRONG TO SEVERE STORMS TO MOVE INTO WEST CENTRAL OHIO
AFTER 1130 PM...
AN ORGANIZING LINE OF STRONG TO SEVERE THUNDERSTORMS IN NORTHERN
INDIANA WILL MOVE INTO WEST CENTRAL OHIO AFTER 1130 PM...WITH THE
THREAT OF STRONG DAMAGING WIND GUSTS...TORRENTIAL RAINFALL
RATES...AND PERHAPS A BRIEF TORNADO. STORM SPOTTERS IN INDIANA HAVE
ESTIMATED RECENT WIND GUSTS IN EXCESS OF 70 MPH...SO SIGNIFICANT
WIND DAMAGE WILL BE POSSIBLE AS THESE STORMS CROSS THE AREA NEAR AND
AFTER MIDNIGHT.
BE READY TO SEEK SHELTER WHEN WARNINGS ARE ISSUED.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WEST MILTON...
WAYNESFIELD...WAPAKONETA...VERSAILLES...UNION CITY...TROY...TIPP
CITY...ST. PARIS...ST. MARYS...ST. HENRY...SIDNEY...RUSSELLS POINT...
ROCKFORD...PLEASANT HILL AND PIQUA.
LAT...LON 3989 8407 3991 8417 3992 8416 3992 8426
4000 8482 4064 8481 4071 8477 4073 8446
4069 8445 4069 8423 4066 8422 4065 8389
4080 8389 4082 8352
BINAUSpecial weather statement, Jun 12, 11:34 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1134 PM EDT WED JUN 12 2013
INZ050-OHZ026-035-042>044-051-060-130500-
WAYNE IN-AUGLAIZE OH-DARKE OH-HARDIN OH-LOGAN OH-MIAMI OH-PREBLE OH-
SHELBY OH-
1134 PM EDT WED JUN 12 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE NORTHERN MIAMI
VALLEY...WEST CENTRAL OHIO...AND WAYNE COUNTY INDIANA THROUGH 100
AM EDT...
AT 1130 PM EDT...RADAR INDICATED A LINE OF STRONG THUNDERSTORMS
MOVING SOUTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE THE THREAT OF DAMAGING WIND GUSTS...TORRENTIAL
RAINFALL RATES...AND PERHAPS A BRIEF TORNADO. STORM SPOTTERS IN
INDIANA HAVE ESTIMATED WIND GUSTS IN EXCESS OF 70 MPH...SO
SIGNIFICANT WIND DAMAGE AND POWER OUTAGES WILL BE POSSIBLE AS THESE
STORMS CROSS THE AREA NEAR AND AFTER MIDNIGHT.
BE READY TO SEEK SHELTER WHEN WARNINGS ARE ISSUED.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ST. MARYS...
CRIDERSVILLE...WAPAKONETA...NEW KNOXVILLE...NEW BREMEN...ADA...
MINSTER...BOTKINS...WAYNESFIELD...ALGER...UNION CITY...FORT
LORAMIE...ANNA...ANSONIA AND JACKSON CENTER.
LAT...LON 4082 8349 4071 8349 4068 8341 4058 8342
4026 8381 4027 8401 4018 8403 3992 8451
3972 8516 3979 8518 3980 8523 4001 8520
4001 8482 4035 8481 4036 8446 4069 8445
4065 8389 4082 8388The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:25 PM EDT | Special Weather Statement | ILN | Delaware | 20 min |
| Jun 12, 8:29 PM EDT | Tornado Warning | ILN | Delaware | 31 min |
| Jun 12, 8:49 PM EDT | Special Weather Statement | ILN | Hardin | 26 min |
| Jun 12, 9:22 PM EDT | Special Weather Statement | ILN | Hardin | 23 min |
| Jun 12, 9:52 PM EDT | Special Weather Statement | ILN | Licking | 23 min |
| Jun 12, 10:58 PM EDT | Special Weather Statement | ILN | Auglaize, Darke, Hardin, Mercer, Miami, Shelby | 47 min |
| Jun 12, 11:15 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Mercer | 45 min |
| Jun 12, 11:34 PM EDT | Special Weather Statement | ILN | Auglaize, Darke, Hardin, Logan, Shelby | 86 min |
| Jun 13, 12:13 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan, Union | 47 min |
| Jun 13, 12:25 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Clark, Darke, Logan, Mercer and 3 more | 50 min |
| Jun 13, 12:51 AM EDT | Special Weather Statement | ILN | Delaware, Union | 39 min |
| Jun 13, 12:52 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Delaware, Franklin, Hardin, Logan, Madison and 1 more | 38 min |
| Jun 13, 1:04 AM EDT | Special Weather Statement | ILN | Champaign, Clark, Greene, Madison, Miami, Montgomery and 1 more | 41 min |
| Jun 13, 1:08 AM EDT | Tornado Warning | ILN | Delaware, Union | 37 min |
| Jun 13, 1:20 AM EDT | Areal Flood Advisory | ILN | Darke, Miami, Shelby | 3 hr |
| Jun 13, 1:26 AM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking, Madison | 64 min |
| Jun 13, 1:49 AM EDT | Special Weather Statement | ILN | Butler, Clinton, Fairfield, Fayette, Pickaway, Warren | 56 min |
| Jun 13, 1:54 AM EDT | Special Weather Statement | ILN | Greene, Montgomery | 51 min |
| Jun 13, 2:37 AM EDT | Special Weather Statement | ILN | Hocking | 38 min |
| Jun 13, 3:13 AM EDT | Special Weather Statement | ILN | Clinton, Fayette, Greene, Pickaway | 47 min |
| Jun 13, 3:55 AM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Highland, Hocking, Pickaway, Ross | 5 hr |
| Jun 13, 7:49 AM EDT | Special Weather Statement | ILN | Preble | 41 min |
| Jun 13, 8:04 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble | 41 min |
| Jun 13, 8:09 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 51 min |
| Jun 13, 8:23 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Clinton, Greene, Montgomery, Warren | 67 min |
| Jun 13, 8:25 AM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 65 min |
| Jun 13, 8:42 AM EDT | Special Weather Statement | ILN | Clinton | 33 min |
| Jun 13, 8:50 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Butler, Clermont, Clinton, Hamilton, Highland and 1 more | 55 min |
| Jun 13, 8:57 AM EDT | Special Weather Statement | ILN | Clinton, Fayette, Ross | 33 min |
| Jun 13, 9:15 AM EDT | Special Weather Statement | ILN | Brown, Clermont | 45 min |
| Jun 13, 9:19 AM EDT | Special Weather Statement | ILN | Highland | 26 min |
| Jun 13, 9:32 AM EDT | Severe Thunderstorm Warning | ILN | Highland, Pike, Ross | 28 min |
| Jun 13, 9:37 AM EDT | Special Weather Statement | ILN | Ross | 38 min |
| Jun 13, 9:38 AM EDT | Special Weather Statement | ILN | Highland | 37 min |
| Jun 13, 9:49 AM EDT | Special Weather Statement | ILN | Adams, Brown | 56 min |
| Jun 13, 9:54 AM EDT | Areal Flood Advisory | ILN | Brown, Clinton, Fayette, Highland, Pickaway, Pike and 1 more | 3 hr |
| Jun 13, 9:57 AM EDT | Special Weather Statement | ILN | Pike | 33 min |
| Jun 13, 10:01 AM EDT | Special Weather Statement | ILN | Pike, Scioto | 29 min |
| Jun 13, 10:38 AM EDT | Special Weather Statement | ILN | Scioto | 37 min |
| Jun 13, 9:00 AM EDT | Special Weather Statement | ILN | Carroll, Gallatin, Grant, Owen | 45 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.